MathSciNet Relay Station
MathSciNet bibliographic data
MR466639 (57 #6516) 32H20 (32G05)
Wright, Marcus The Kobayashi pseudometric on algebraic manifolds of general type and in deformations of complex manifolds. Trans. Amer. Math. Soc. 232 (1977), 357–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement